Back to overview

Gaussian approximation of conditional elliptical copulas

Type of publication Peer-reviewed
Publikationsform Original article (peer-reviewed)
Publication date 2012
Author Hashorva E, Jaworski P,
Project Extremal Behaviour of Random Scaling Models
Show all

Original article (peer-reviewed)

Journal Journal Multivariate Analysis
Volume (Issue) 111
Page(s) 397 - 407
Title of proceedings Journal Multivariate Analysis
DOI 10.1016/j.jmva.2012.04.017


In this paper the limits of elliptical copulas under univariate conditioning are characterized, allowing for the conditioning random variable to have a rapidly varying tail. Further, we investigate the quality of approximation by imposing some weak asymptotic restrictions